# SDR SWAA2023111308026

- Difficulty date: October 3, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA DOOR CUTOUTSUPPORT FRAME S-17L STA 312 WL 208.1 MKD DOT CORRECTION STA 303.9 INSTEAD OF STA 312<[01] ACCOMPLISHED PERMANENT REPAIR ACCORDING TO SWA EA 23-153-03098 (FOULT # TTG8Q00P9T33).;[02] VERIFIED ACCOMPLISHED PERMANENT REPAIR ACCORDING TO SWA EA 23-153-03098 (FOULT # TTG8Q00P9T33)
